# SDR KBM2006F00063

- Difficulty date: January 23, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Aircraft time: 2,617 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5050031904
- Part serial: 26084
- Condition: Inoperative
- Location: Directional
- Part time: 360 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE, DIRECTIONAL GYRO, REMOVED AND REPLACED. (K)
